# SDR KCSA081528

- Difficulty date: October 12, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 77,201 hours, 19,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN INNER DOUBLER CORRODED AT AFT LOWER CORNER BS 1915.
